Randomizes hamiltonian mechanics

Cover Page

Abstract


Randomized Hamiltonian mechanics is the Hamiltonian mechanics which is determined by a time-dependent random Hamiltonian function. Corresponding Hamiltonian system is called random Hamiltonian system. The Feynman formulas for the random Hamiltonian systems are obtained. This Feynman formulas describe the solutions of Hamilton equation whose Hamiltonian is the mean value of random Hamiltonian function. The analogs of the above results is obtained for a random quantum system (which is a random infinite dimensional Hamiltonian system). This random quantum Hamiltonians are the part of Hamiltonians of open quantum system.


About the authors

Yu. N. Orlov

Institute for Applied Mathematics of the Russian Academy of Sciences

Email: fumi2003@mail.ru

Russian Federation, 4, Miusskaya square, Moscow, 125047

V. Zh. Sakbaev

Moscow Institute of Physics and Technology

Author for correspondence.
Email: fumi2003@mail.ru

Russian Federation, 9, Institutskij, Dolgoprudny, Moscow region, 141701

O. G. Smolyanov

Moscow Institute of Physics and Technology; Lomonosov Moscow State University

Email: fumi2003@mail.ru

Russian Federation, 9, Institutskij, Dolgoprudny, Moscow region, 141701; 1, Leninskie gory, Moscow, 119991

References

  1. Богачев В.И., Смолянов O.Г. Действительный и функциональный анализ: университетский курс. М.; Ижевск: РХД, 2011.
  2. Козлов В.В., Смолянов О.Г. Гамильтонов подход к вторичному квантованию // ДАН. 2018. Т. 483. № 2. С. 138-142.
  3. Козлов В.В., Смолянов О.Г. Инвариантные и квазиинвариантные меры на бесконечномерных пространствах // ДАН. 2015. Т. 465. № 5. С. 527-531.
  4. Орлов Ю.Н., Сакбаев В.Ж., Смолянов О.Г. // Изв. РАН. Сер. мат. 2016. Т. 80. № 6. С. 141-172.
  5. Sakbaev V.Zh. Averaging of Random Walks and Shift-Invariant Measures on a Hilbert Space // Theoret. and Math. Phys. 2017. V. 191. № 3. P. 886-909.
  6. Козлов В.В., Смолянов О.Г. // ДАН. 2012. Т. 444. № 6. С. 607-611.
  7. Смолянов О.Г., Шавгулидзе Е.Т. Континуальные интегралы. М., 2015.
  8. Орлов Ю.Н., Сакбаев В.Ж., Смолянов О.Г. // ДАН. 2017. Т. 477. № 3. С. 271-275.
  9. Сакбаев В.Ж. О законе больших чисел для композиций независимых случайных полугрупп // Изв. вузов. Сер. мат. 2016. № 10. С. 72-76.

Statistics

Views

Abstract - 237

PDF (Russian) - 191

PlumX


Copyright (c) 2019 Russian academy of sciences

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies